| Model Number |
1012582-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported failure to advance.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
Event or Problem Description
It was reported that the procedure was to treat a perforation in a 80% stenosed lesion in the proximal left anterior descending (lad) artery.The 4.0x19mm graftmaster covered stent failed to cross to treat the perforation.A non-abbott balloon was used to complete the procedure.The use of the graftmaster did not cause or contribute to complications or adverse events for the patient.There was no significant delay in the procedure.No additional information was provided.